Alert archive / California / Red Flag Warnings in 2012

Red Flag Warning 1, NWS Hanford, CA

April 8, 2012

NWS Hanford, CA issued this red flag warning at Apr 8, 2012, 11:23 AM PDT. It was in force for 51 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2012, 11:23 AM PDT (18:23 UTC)
Expired
Apr 10, 2012, 2:46 PM PDT
In force
51 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WWUS86 KHNX 081823
RFWHNX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1123 AM PDT SUN APR 8 2012

...HUMIDITIES IN THE KERN COUNTY MOUNTAINS TO REMAIN LOW THROUGH
TUESDAY... 

.HUMIDITIES IN THE KERN COUNTY MOUNTAINS...ESPECIALLY IN THE
PIUTES...ARE IN SINGLE DIGITS THIS MORNING. THERE WAS POOR TO NO
RECOVERY IN SOME LOCATIONS OVERNIGHT. LITTLE CHANGE IS EXPECTED IN
CONDITIONS THROUGH TUESDAY...BEFORE THE NEXT STORM ARRIVES
TUESDAY NIGHT.

CAZ295-090230-
/O.NEW.KHNX.FW.W.0001.120408T1823Z-120411T0000Z/
KERN COUNTY MOUNTAINS-
1123 AM PDT SUN APR 8 2012

...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT TUESDAY FOR VERY LOW
HUMIDITIES AND POOR RECOVERIES FOR THE PIUTES...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG
WARNING FOR VERY LOW HUMIDITIES AND POOR RECOVERIES...WHICH IS IN
EFFECT UNTIL 5 PM PDT TUESDAY.

* AFFECTED AREA...THE PIUTE MOUNTAINS.

* WINDS...SOUTH TO SOUTHWEST 5 TO 10 MPH WITH GUSTS UP TO 15 MPH.

* TIMING...VERY LOW HUMIDITIES WILL CONTINUE THROUGH TUESDAY WITH
  POOR OVERNIGHT RECOVERIES. HUMIDITIES WILL BEGIN TO IMPROVE
  TUESDAY AFTERNOON AS A PACIFIC STORM APPROACHES.

* RELATIVE HUMIDITY...AS LOW AS 4 PERCENT.

* TEMPERATURES...HIGHS IN THE MID 60S TO MID 70S. LOWS IN THE MID
  30S TO MID 40S.

* LIGHTNING...NONE.

* IMPACTS...VERY DRY FUELS MAY CREATE A HAZARDOUS FIRE ENVIRONMENT
  TODAY THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED
FLAG WARNING.

&&

$$

SANGER

WEATHER.GOV/HANFORD
6 follow-up statements
290 
WWUS86 KHNX 090222
RFWHNX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
722 PM PDT SUN APR 8 2012

...HUMIDITIES IN THE KERN COUNTY MOUNTAINS TO REMAIN LOW THROUGH
TUESDAY...

.HUMIDITIES IN THE KERN COUNTY MOUNTAINS...ESPECIALLY IN THE
PIUTES...REMAIN IN THE SINGLE DIGITS THIS AFTERNOON. THERE WAS
POOR TO NO RECOVERY IN SOME LOCATIONS OVERNIGHT. LITTLE CHANGE IS
EXPECTED IN CONDITIONS THROUGH TUESDAY...BEFORE THE NEXT STORM
ARRIVES TUESDAY NIGHT.

CAZ295-091030-
/O.CON.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/
KERN COUNTY MOUNTAINS-
722 PM PDT SUN APR 8 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR
VERY LOW HUMIDITIES AND POOR RECOVERIES FOR THE PIUTES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. 

* AFFECTED AREA...THE PIUTE MOUNTAINS.

* WINDS...SOUTH TO SOUTHWEST 5 TO 10 MPH WITH GUSTS UP TO 15 MPH.

* TIMING...VERY LOW HUMIDITIES WILL CONTINUE THROUGH TUESDAY 
  WITH POOR OVERNIGHT RECOVERIES. HUMIDITIES WILL BEGIN TO 
  IMPROVE TUESDAY AFTERNOON AS A PACIFIC STORM APPROACHES. 

* RELATIVE HUMIDITY...AS LOW AS 4 PERCENT.

* TEMPERATURES...HIGHS IN THE MID 60S TO MID 70S. LOWS IN THE 
  MID 30S TO MID 40S. 

* LIGHTNING...NONE.

* IMPACTS...VERY DRY FUELS MAY CREATE A HAZARDOUS FIRE 
  ENVIRONMENT TODAY THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

&&

$$

MV
877 
WWUS86 KHNX 091023
RFWHNX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
323 AM PDT MON APR 9 2012

...HUMIDITIES IN THE KERN COUNTY MOUNTAINS TO REMAIN LOW THROUGH
TUESDAY...

.HUMIDITIES IN THE KERN COUNTY MOUNTAINS...ESPECIALLY IN THE
PIUTES...REMAINED IN THE SINGLE DIGITS OVERNIGHT AS THERE WAS
LITTLE TO NO RECOVERY IN SOME LOCATIONS. LITTLE CHANGE IS EXPECTED
IN CONDITIONS THROUGH TUESDAY...BEFORE THE NEXT STORM ARRIVES
TUESDAY NIGHT.

CAZ295-091800-
/O.CON.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/
KERN COUNTY MOUNTAINS-
323 AM PDT MON APR 9 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR
VERY LOW HUMIDITIES AND POOR RECOVERIES FOR THE PIUTES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. 

* AFFECTED AREA...THE PIUTE MOUNTAINS.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* TIMING...VERY LOW HUMIDITIES WILL CONTINUE THROUGH TUESDAY 
  WITH POOR OVERNIGHT RECOVERIES. HUMIDITIES WILL BEGIN TO 
  IMPROVE TUESDAY AFTERNOON AS A PACIFIC STORM APPROACHES. 

* RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

* TEMPERATURES...HIGHS IN THE MID 60S TO MID 70S. LOWS IN THE 
  MID 30S TO MID 40S. 

* LIGHTNING...NONE.

* IMPACTS...VERY DRY FUELS MAY CREATE A HAZARDOUS FIRE 
  ENVIRONMENT TODAY THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

&&

$$

DS
132 
WWUS86 KHNX 091810
RFWHNX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1110 AM PDT MON APR 9 2012

.HUMIDITIES IN THE KERN COUNTY MOUNTAINS...ESPECIALLY IN THE
PIUTES...REMAINED IN THE SINGLE DIGITS OVERNIGHT AND THERE WAS
LITTLE TO NO RECOVERY IN SOME LOCATIONS. LITTLE CHANGE IS EXPECTED
THROUGH TUESDAY AFTERNOON. HUMIDITIES WILL BEGIN TO RISE TUESDAY
AFTERNOON AS MOISTURE MOVES IN FROM THE PACIFIC.


CAZ295-100300-
/O.CON.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/
KERN COUNTY MOUNTAINS-
1110 AM PDT MON APR 9 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR
VERY LOW HUMIDITIES AND POOR RECOVERIES FOR THE PIUTES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. 

* AFFECTED AREA...THE PIUTE MOUNTAINS.

* TIMING...VERY LOW HUMIDITIES WILL CONTINUE THROUGH TUESDAY 
  WITH POOR OVERNIGHT RECOVERIES. HUMIDITIES WILL BEGIN TO 
  IMPROVE TUESDAY AFTERNOON AS A PACIFIC STORM APPROACHES. 

* RELATIVE HUMIDITY...AS LOW AS 1-2 PERCENT ABOVE 6000 FEET BUT
  OVERALL...GENERALLY IN THE 4-8 PERCENT RANGE.

* TEMPERATURES...HIGHS IN THE MID 60S TO MID 70S. LOWS IN THE 
  MID 30S TO MID 40S. 

* IMPACTS...VERY DRY FUELS MAY CREATE A HAZARDOUS FIRE 
  ENVIRONMENT TODAY THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

&&

$$

BINGHAM
683 
WWUS86 KHNX 100259
RFWHNX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
759 PM PDT MON APR 9 2012

.HUMIDITIES IN THE KERN COUNTY MOUNTAINS...ESPECIALLY IN THE
PIUTES...REMAINED IN THE SINGLE DIGITS OVERNIGHT AND THERE WAS
LITTLE TO NO RECOVERY IN SOME LOCATIONS. LITTLE CHANGE IS
EXPECTED THROUGH TUESDAY AFTERNOON. HUMIDITIES WILL BEGIN TO RISE
TUESDAY AFTERNOON AS MOISTURE MOVES IN FROM THE PACIFIC.

CAZ295-101100-
/O.CON.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/
KERN COUNTY MOUNTAINS-
759 PM PDT MON APR 9 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR
VERY LOW HUMIDITIES AND POOR RECOVERIES FOR THE PIUTES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. 

* AFFECTED AREA...THE PIUTE MOUNTAINS.

* TIMING...VERY LOW HUMIDITIES WILL CONTINUE THROUGH TUESDAY 
  WITH POOR OVERNIGHT RECOVERIES. HUMIDITIES WILL BEGIN TO 
  IMPROVE TUESDAY AFTERNOON AS A PACIFIC STORM APPROACHES. 

* RELATIVE HUMIDITY...AS LOW AS 1-2 PERCENT ABOVE 6000 FEET BUT 
  OVERALL...GENERALLY IN THE 4-8 PERCENT RANGE. 

* TEMPERATURES...HIGHS IN THE MID 60S TO MID 70S. LOWS IN THE 
  MID 30S TO MID 40S. 

* IMPACTS...VERY DRY FUELS MAY CREATE A HAZARDOUS FIRE 
  ENVIRONMENT TODAY THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

&&

$$
178 
WWUS86 KHNX 101117
RFWHNX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
417 AM PDT TUE APR 10 2012

.SINGLE DIGIT HUMIDITIES WILL CONTINUE IN THE KERN COUNTY
MOUNTAINS THROUGH THIS AFTERNOON. LOCALLY GUSTY WINDS IN
THE TEHACHAPI MOUNTAINS...IN ADDITION TO VERY LOW HUMIDITIES
AND DRY FUELS...WILL CREATE A HIGH FIRE DANGER TODAY. 

HUMIDITIES WILL BEGIN TO MODERATE A BIT BY LATE THIS AFTERNOON
OR THIS EVENING AS A STORM SYSTEM OVER THE EASTERN PACIFIC 
BRINGS AN INCREASE IN MOISTURE TO THE REGION. 


CAZ295-110000-
/O.CON.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/
KERN COUNTY MOUNTAINS-
417 AM PDT TUE APR 10 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON FOR VERY LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

* RELATIVE HUMIDITY...BETWEEN 2 PERCENT AND 10 PERCENT.

* TEMPERATURES...RANGING FROM THE MID 50S AT 6500 FEET TO THE
  LOWER 70S AT 2500 FEET BY THIS AFTERNOON. 

* IMPACTS...VERY DRY FUELS AND LOCALLY STRONG WINDS WILL CREATE A
  HAZARDOUS FIRE ENVIRONMENT THROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

&&

$$
DURFEE
409 
WWUS86 KHNX 102146
RFWHNX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
246 PM PDT TUE APR 10 2012

CAZ295-102300-
/O.CAN.KHNX.FW.W.0001.000000T0000Z-120411T0000Z/
KERN COUNTY MOUNTAINS-
246 PM PDT TUE APR 10 2012

...RED FLAG WARNING IS CANCELLED FOR VERY LOW HUMIDITIES FOR THE
KERN COUNTY MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE RED
FLAG WARNING FOR THE KERN COUNTY MOUNTAINS. 

HUMIDITIES IN THE KERN COUNTY MOUNTAINS HAVE BEGUN TO IMPROVE.
WHILE A FEW SITES ARE STILL AT SINGLE DIGITS...HUMIDITIES WILL
CONTINUE TO RISE AS MOISTURE FROM AN APPROACHING STORM MOVES INTO
THE REGION.

$$

SANGER

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this red flag warning went out at Apr 8, 9:27 AM PDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 8, 9:27 AM PDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
927 AM PDT SUN APR 8 2012

.SYNOPSIS...
HIGH PRESSURE OVER THE REGION WILL KEEP MOSTLY CLEAR SKIES OVER
THE REGION THROUGH MONDAY ALONG WITH SOME FURTHER WARMING. A
SYSTEM WILL MOVE INTO THE AREA ON TUESDAY AND WILL BRING OUR NEXT
CHANCE OF PRECIPITATION.

&&

.DISCUSSION...QUASI-STATIONARY UPPER LOW IN THE EASTERN PACIFIC
WILL CONT TO PRODUCE A MILD SOUTHERLY FLOW ALOFT ACROSS CENTRAL
CA. CURRENT FCST LOOKS GOOD AN NO UPDATE NEEDED THIS MORNING.

&&

.PREV DISCUSSION... /ISSUED 457 AM PDT SUN APR 8 2012/

DISCUSSION...
TEMPERATURES ARE CURRENTLY AVERAGING AROUND 4-7 DEGREES HIGHER
THAN 24 HRS AGO ACROSS THE CENTRAL CALIFORNIA INTERIOR AS HEIGHTS
RISE AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM OFF THE WEST COAST.
THE WARMING WILL CONTINUE THROUGH MONDAY...PUSHING HIGHS TO AS
MUCH AS 6-12 DEGREES ABOVE CLIMO. THE TROUGH WILL SWING SHOREWARD
TUESDAY...INCREASING CLOUDS OVER THE REGION AND BEGINNING A
COOLDOWN ACROSS OUR AREA. PRECIPITATION CHANCES WILL SPREAD SOUTH
AND EAST OVER US TUESDAY NIGHT AND WEDNESDAY AS THE TROUGH PUSHES
INLAND. THIS SYSTEM SHOULD BE UNSPECTACULAR...WITH MODERATE QPF
AMOUNTS AND SNOW LEVELS AROUND 5-6 THOUSAND FEET. PRECIP SHOULD
RANGE FROM AROUND ONE OR TWO TENTHS OF AN INCH OF RAIN IN THE
VALLEY TO A FEW INCHES OF SNOW IN THE HIGHER MOUNTAIN ELEVATIONS.

PRECIPITATION CHANCES WILL TAPER OFF WEDNESDAY NIGHT INTO THURSDAY
AS THE SYSTEM TRACKS EASTWARD. FURTHER COOLING AND INCREASING
PRECIPITATION WILL THEN BE IN STORE FRIDAY AS ANOTHER DEVELOPING
LOW APPROACHES FROM THE NORTHEAST PACIFIC. MODELS BEGIN TO DIVERGE
A BIT WITH THE TIMING OF THIS WEEKEND SYSTEM BUT GENERALLY AGREE
IT WILL BE A WETTER AND COOLER SYSTEM. DRY AND WARMING CONDITIONS
SET IN BY THE FIRST OF NEXT WEEK BEHIND THE DEPARTING STORM. A
SPECIAL WEATHER STATEMENT CONTINUES TO HIGHLIGHT THE UPCOMING
WEATHER SYSTEMS.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR
THROUGH 18Z MONDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...BINGHAM/JEB
AVN/FW...SANGER
SYNOPSIS...BSO

WEATHER.GOV/HANFORD

In the hours before

Special weather statement, Apr 8, 8:08 AM PDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
808 AM PDT SUN APR 8 2012

CAZ089>099-082200-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
808 AM PDT SUN APR 8 2012

...STORMY PATTERN DEVELOPS BY MID WEEK ACROSS THE REGION...

A PACIFIC STORM SYSTEM WILL APPROACH CALIFORNIA ON TUESDAY AND
SPREAD CLOUDS AND PRECIPITATION ACROSS THE REGION. THE BRUNT OF
THE PRECIPITATION WILL OCCUR TUESDAY NIGHT AND WEDNESDAY MORNING.
THIS STORM WILL NOT BE PARTICULARLY COLD WITH SNOW LEVELS BETWEEN
5000 TO 6000 FEET. SEVERAL INCHES OF NEW SNOW WILL BE POSSIBLE IN
THE SOUTHERN SIERRA BACK COUNTRY...WITH A FEW TENTHS OF AN INCH OF
RAIN POSSIBLE IN THE CENTRAL SAN JOAQUIN VALLEY.

AS THE STORM APPROACHES...GUSTY SOUTHERLY WINDS MAY DEVELOP
MONDAY AFTERNOON AND EVENING AND AGAIN TUESDAY ACROSS THE
FAR SOUTH VALLEY AND TEHACHAPI MOUNTAINS.

A SECOND STORM IS FORECAST TO REACH THE CENTRAL CALIFORNIA
INTERIOR THURSDAY NIGHT. AT THIS TIME...THERE IS CONSIDERABLE
UNCERTAINTY AS TO THE STRENGTH...TIMING AND TRACK OF THIS STORM.
HOWEVER...IT IS LIKELY THAT RAIN AND MOUNTAIN SNOW WILL SPREAD
OVER THE REGION BY FRIDAY...ENDING FRIDAY NIGHT OR SATURDAY
MORNING.

THIS STORM WILL BE COLDER AND SNOW COULD FALL AS LOW AS THE
GRAPEVINE OR TEHACHAPI PASS AT TIMES. IT IS TOO EARLY TO ESTIMATE
HOW MUCH SNOW COULD FALL AT THE PASS LEVEL...BUT PEOPLE PLANNING
TRAVEL BETWEEN THE SAN JOAQUIN VALLEY AND SOUTHERN CALIFORNIA
THURSDAY NIGHT THROUGH SATURDAY MORNING SHOULD CHECK THE LATEST
FORECASTS AND STATEMENTS FOR UPDATES ON THIS STORM.

SANGER/JMB

WEATHER.GOV/HANFORD

Nearby

Red Flag Warnings in California, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.